
Bupro Plus Oral Suspension
Manufacturer
Zoecia Healthcare
Salt Composition
Ibuprofen (100mg) + Paracetamol (162.5mg)
Key Information
Short Description
Bupro Plus Oral Suspension is a combination of ibuprofen and paracetamol, used to reduce pain and fever in infants and children.
Dosage Form
Oral Suspension
Introduction
Bupro Plus Oral Suspension is a combination of two medicines, ibuprofen and paracetamol. Both of these belong to a class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDS). To make the most of this medicine, adhere to the prescribed dose, time, and way while giving this medicine to your child. Give it to your child orally, preferably after meals as this will prevent the chance of developing an upset stomach. If your child vomits within 30 minutes of taking Bupro Plus Oral Suspension, give the same dose again. In case it is already time for the next dose, skip repeating it. Never give more than the recommended dose for fast relief as that may cause unwanted effects in your child.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Bupro Plus Oral Suspension is to be taken with food.
How it works
Bupro Plus Oral Suspension is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Related Medicines

Flexon Suspension

Flexon Suspension

Ibugesic Plus Suspension Orange

Ibugesic Plus Suspension Orange

Combiflam Suspension

Ibugesic Plus Suspension Strawberry

Silpara Plus Oral Suspension

RIQPARA IB Oral Suspension

Imol Suspension
